A. Alfonsi, High order discretization schemes for the CIR process: Application to affine term structure and Heston models, Mathematics of Computation, vol.79, issue.269, pp.209-237, 2010.
DOI : 10.1090/S0025-5718-09-02252-2

URL : https://hal.archives-ouvertes.fr/hal-00143723

K. Amin and A. Khanna, CONVERGENCE OF AMERICAN OPTION VALUES FROM DISCRETE- TO CONTINUOUS-TIME FINANCIAL MODELS, Mathematical Finance, vol.2, issue.4, pp.289-304, 1994.
DOI : 10.1016/0304-405X(77)90021-6

D. Brigo and F. Mercurio, Interest Rate Models-Theory and Practice, 2006.
DOI : 10.1007/978-3-662-04553-4

M. Costabile, M. Gaudenzi, I. Massabò, and A. Zanette, Evaluating fair premiums of equitylinked policies with surrender option in a bivariate model, Insurance: Mathematics and Economics, vol.41, pp.317-338, 2009.

J. C. Cox, J. Ingersoll, and S. Ross, A Theory of the Term Structure of Interest Rates, Econometrica, vol.53, issue.2, pp.385-407, 1985.
DOI : 10.2307/1911242

S. N. Ethier and T. Kurtz, Markov Processes: Characterization and Convergence, 1986.
DOI : 10.1002/9780470316658

M. Gaudenzi, M. A. Lepellere, and A. Zanette, The Singular Point Method for Pricing Path- Dependent Options, Journal of Computational Finance, vol.141, pp.29-56, 2010.

H. Gerber and E. Shiu, Pricing Lookback Options and Dynamic Guarantees, North American Actuarial Journal, vol.4, issue.4, pp.48-67, 2003.
DOI : 10.1080/10920277.2003.10596076

M. R. Hardy, Investment Guarantees: Modelling and Risk Management for Equity-Linked Life Insurance, 2003.

J. Hull and A. White, Numerical Procedures for Implementing Term Structure Models I, The Journal of Derivatives, vol.2, issue.1, pp.7-16, 1994.
DOI : 10.3905/jod.1994.407902

M. Kijima and T. Wong, Pricing of Ratchet equity-indexed annuities under stochastic interest rates, Insurance: Mathematics and Economics, vol.41, issue.3, pp.317-338, 2007.
DOI : 10.1016/j.insmatheco.2006.11.005

Y. Kim and N. Kunitomo, Pricing options under stochastic interest rates: a new approach, Asia-Pacific Financial Markets, vol.6, issue.1, pp.49-70, 1999.
DOI : 10.1023/A:1010006525552

N. Kunitomo and A. Takahashi, On validity of the asymptotic expansion approach in contingent claim analysis, Annals of Applied Probability, vol.13, issue.3, pp.914-952, 2003.

H. Kushner and P. G. Dupuis, Numerical Methods for Stochastic Control Problems in Continous Time, 1992.

X. D. Lin and K. S. Tan, Valuation of equity-indexed annuities under stochastic interest rates, North American Auctuarial Journal, vol.6, pp.72-91, 2003.

D. B. Nelson and K. Ramaswamy, Simple Binomial Processes as Diffusion Approximations in Financial Models, Review of Financial Studies, vol.3, issue.3, pp.393-430, 1990.
DOI : 10.1093/rfs/3.3.393

B. A. Palmer, Equity-Indexed Annuities: Fundamental concepts and issues, Report of Insurance Information Institute, 2006.

J. Wei and Z. , Valuing American Equity Options with a Stochastic Interest Rate: A Note, The Journal of Financial Engineering, vol.2, issue.2, pp.195-206, 1996.

P. Wilmott, Cliquet options and volatility models, Wilmott, vol.2002, issue.1, pp.78-83, 2002.
DOI : 10.1002/wilm.42820020121

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=